# SDR SWIA202157788

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS 333.00 LOWER FLANGE HAS CORROSION AT STGR 27.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED FRAME AT FS333 IAW CRJ-200 SRM 51-42-06, 51-40-11 REV 38 DATED 10 JULY 2019, SKY CARD 51-900-1003-SKY AND ATTCHED FORM M-337. NO WEIGHT CHANGE. REFERENCED DRAWING 601R35233 FOR FASTENER CALLOUT.
